# SDR C2XA11CL224

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 27,184 hours, 20,394 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 279
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 24,216 hours, 15,176 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GRB FLT 4363 THE CREW REPORTED PRESSURIZATION MALFUNCTION IN FLIGHT.  AIRCRAFT CABIN CLIMBED WITH AIRCRAFT ALTITUDE UNTIL 6000 FT.  AIRCRAFT LEVELED OUT.  THE CABIN RATE SHOWING +3000FT/MIN THEN -2000 FT/MIN THEN AMBER DASHES.  THE CREW REPORTED THE SYSTEM FIXED ITSELF AND WORKED NORMALLY REMAINDER OF FLIGHT.  MAINTENANCE REPLACED THE DIGITAL PRESSURIZATION CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
